# SDR RAIA201603010001

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 36,173 hours, 20,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emermgency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT NR 23 DOES NOT ILLUMINATE.  RELAMPED CABIN EMERGENCY LIGHT AT SEAT 23.  OPS CHECK GOOD.
